# SDR 2007FA0000570

- Difficulty date: May 29, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N905CW
- Make and model: Cessna 550
- Aircraft serial: 5500072
- Engine: Pwa JT15D4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5511118200
- Condition: Damaged
- Location: Fuselage
- Part time: 9,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME WEB DAMAGED BY DRILL BIT FROM THE BEND RADIUS OF THE OUTER (SKIN) FLANGE.  REPLACEMENT REQUIRED SRM, CHAPTER 53-12-27.  PROBABLE CAUSE:  INCORRECTLY DRILLED AT AIRCRAFT MFG.  (K)
